Springer

70103

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Доклад

Название: 

Automating Cognitive Modelling Considering Non-Formalisable Semantics

Электронная публикация: 

Да

ISBN/ISSN: 

978-981-16-6369-7

DOI: 

10.1007/978-981-16-6369-7_2

Наименование конференции: 

  • 5th World Conference on Smart Trends in Systems, Security and Sustainability (WS4 2021)

Наименование источника: 

  • Lecture Notes in Networks and Systems

Обозначение и номер тома: 

V.334

Город: 

  • Singapore

Издательство: 

  • Springer

Год издания: 

2022

Страницы: 

11-18
Аннотация
The paper addresses the acceleration of cognitive modelling by automating the creation of cognitive semantics of Artificial Intelligence (AI) models considering such human abilities as free will, consciousness, unconsciousness, feelings, thoughts and experience. The problem consists of the impossibility of formalising these abilities during modelling, especially considering their uncaused character. Traditional AI tools such as knowledge management, logical ontologies and neuron networks cannot totally embrace these abilities, to understand and explain events. The paper suggests using the Hybrid AI (HAI) approach, which integrates formalisable AI and non-formalisable human abilities. This paper’s main idea consists of using a non-local approach to enrich the cognitive semantics of AI models that consider the subatomic structure of the human mind’s biological tissue. In this case, quantum operators map an AI model on relevant big data, thereby enriching the cognitive semantics. The quantum non-local approach helps to increase the quality of cognitive models and synthesise their drafts automatically. The inverse problem-solving method on topological spaces, which ensures the purposefulness and sustainability (convergence) of decision-making processes, is also used. The approach is applied in real practice during collective strategic planning and is now developing for decision-making in an emergency.

Библиографическая ссылка: 

Райков А.Н. Automating Cognitive Modelling Considering Non-Formalisable Semantics / Lecture Notes in Networks and Systems. Singapore: Springer, 2022. V.334. С. 11-18.

69998

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

The estimation of parameters for the tapered Pareto distribution from incomplete data

ISBN/ISSN: 

0363-1672

DOI: 

10.1007/s10986-022-09567-8

Наименование источника: 

  • Lithuanian Mathematical Journal

Город: 

  • Vilnius

Издательство: 

  • Springer

Год издания: 

2022

Страницы: 

https://link.springer.com/article/10.1007/s10986-022-09567-8
Аннотация
In this paper, we consider estimation of unknown parameters of the tapered Pareto distribution, which belongs to the class of semiheavy distributions, by a sample with excluded l_n largest and k_n smallest observations. We establish necessary and sufficient conditions in terms of proportions k_n/n and l_n/n for weak consistency and joint asymptotic normality of parameterizedmoment-type estimators for the shape and form parameters. Additionally, we extend the result on weak consistency of generalized Hill statistics (introduced in [V. Paulauskas and M. Vaiˇciulis, On the improvement of Hill and some others estimators, Lith. Math. J., 53(3):336–355, 2013]) to the case where the extreme value index is not positive. We demonstrate the performance of the proposed estimators on both simulated data from the tapered Pareto distribution and real data from finance.

Библиографическая ссылка: 

Вайсиулюс М.Р., Родионов И.В. The estimation of parameters for the tapered Pareto distribution from incomplete data // Lithuanian Mathematical Journal. 2022. С. https://link.springer.com/article/10.1007/s10986-022-09567-8.

69851

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On the exponential convergence rate of the distribution for some nonregenerative reliability system

ISBN/ISSN: 

1072-3374

DOI: 

10.1007/s10958-022-05830-y

Наименование источника: 

  • Journal of Mathematical Sciences

Обозначение и номер тома: 

Vol. 262, Iss.4

Город: 

  • Cham, Switzerland

Издательство: 

  • Springer

Год издания: 

2022

Страницы: 

493–503 https://rdcu.be/cNHuR
Аннотация
Exponential upper bounds for the convergence rate of the distribution of restorable element with partially energized standby redundancy are found, in the case where all working and repair times are bounded by an exponential random variable (upper and lower), and working and repair times can be dependent. The convergence rate of the availability factor is estimated. Найдены экспоненциальные оценки сверху скорости сходимости распределения восстанавливаемого элемента с тёплым резервом в случае, когда все рабочие и ремонтные времена ограничены экспоненциальной случайной величиной (сверху и снизу), а рабочие и ремонтные времена могут быть зависимыми. Оценена скорость сходимости коэффициента готовности.

Библиографическая ссылка: 

Зверкина Г.А. On the exponential convergence rate of the distribution for some nonregenerative reliability system // Journal of Mathematical Sciences. 2022. Vol. 262, Iss.4. С. 493–503 https://rdcu.be/cNHuR.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: 

69572

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Effect of Pressure Anisotropy on Diamagnetic Signal in a Tokamak with Noncircular Plasma Cross Section

ISBN/ISSN: 

1562-6938

DOI: 

10.1134/S1063780X21100068

Наименование источника: 

  • Plasma Physics Reports

Обозначение и номер тома: 

vol. 47, iss. 10

Город: 

  • Москва

Издательство: 

  • Springer

Год издания: 

2021

Страницы: 

947-955
Аннотация
The relation is analyzed between the diamagnetic signal and the current and pressure of anisotropic plasma in a tokamak. Such a relation is well-known for the cylindrical plasma with a circular cross section, but, in this study, the plasma shape is assumed to be arbitrary, and both the system toroidicity and plasma anisotropy are accounted for. This considerably complicates the calculations and requires the integration of the generalized Grad–Shafranov equation. The analytical derivations are performed by the scheme used for the isotropic plasma in [V. D. Pustovitov, Fusion Eng. Des. 117, 1 (2017)]. Estimates are made for a large group of terms arising due to the anisotropy, and the main effect is extracted. The result is ready for practical use.

Библиографическая ссылка: 

Рябушев Е.А., Пустовитов В.Д. Effect of Pressure Anisotropy on Diamagnetic Signal in a Tokamak with Noncircular Plasma Cross Section // Plasma Physics Reports. 2021. vol. 47, iss. 10. С. 947-955.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: 

69442

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On implicit function theorem for locally Lipschitz equations

Электронная публикация: 

Да

ISBN/ISSN: 

0025-5610

DOI: 

10.1007/s10107-021-01750-y

Наименование источника: 

  • Mathematical Programming

Город: 

  • New York

Издательство: 

  • Springer

Год издания: 

2022

Страницы: 

1107-1120
Аннотация
Equations defined by locally Lipschitz continuous mappings with a parameter are considered. Implicit function theorems for this equation are obtained. The regularity condition is formulated in the terms of the Clarke Jacobian. Implicit functions estimates are derived. It is shown that the considered regularity assumptions are weaker than most of the known ones. The obtained implicit function theorems are applied to derive conditions for upper semicontinuity of the optimal value function for parameterized optimization problems.

Библиографическая ссылка: 

Арутюнов А.В., Жуковский С.Е. On implicit function theorem for locally Lipschitz equations // Mathematical Programming. 2022. С. 1107-1120 .

69433

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Variational Principles and Mean Value Estimates

Электронная публикация: 

Да

ISBN/ISSN: 

0022-3239

DOI: 

10.1007/s10957-021-01966-0

Наименование источника: 

  • Journal of Optimization Theory and Applications

Город: 

  • New York

Издательство: 

  • Springer

Год издания: 

2022

Страницы: 

https://link.springer.com/article/10.1007/s10957-021-01966-0
Аннотация
In this paper, for a continuous function defined on a closed subset of a Banach space and differentiable on the interior of the domain, the infimum of the norm of the first derivative is estimated through the variation of the function on the boundary of the domain. A similar result is obtained for locally Lipschitz functions. These results generalize the previously known estimates of the infimum of the norm of the derivative in terms of the variation of the function on the entire domain. Under the assumption that the considered function is twice differentiable on the interior of the domain, similar estimates for the infimum of the norm of the first-order derivative and the estimates of the values of the second-order derivative are obtained. The proof of these results is based on the application of the modifications of the Bishop-Phelps variational principle and the Borwein-Preiss smooth variational principle. As applications of these results, we obtain second-order necessary optimality conditions for minimizing sequences. This proposition is proved under an additional assumption on the norm of the Banach space valid for a wide class of function spaces. In addition, some of the described results are generalized for mappings, acting in Banach spaces ordered by pointed closed convex cones.

Библиографическая ссылка: 

Арутюнов А.В., Жуковский С.Е. Variational Principles and Mean Value Estimates // Journal of Optimization Theory and Applications. 2022. С. https://link.springer.com/article/10.1007/s10957-021-01966-0.

68634

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

On lower partial moments for the investment portfolio with variance-gamma distributed returns

ISBN/ISSN: 

0363-1672

DOI: 

10.1007/s10986-021-09547-4

Наименование источника: 

  • Lithuanian Mathematical Journal

Обозначение и номер тома: 

Т. 62, № 1

Город: 

  • New York

Издательство: 

  • Springer

Год издания: 

2022

Страницы: 

10-27
Аннотация
We discuss the computation of lower partial moments for the return of the investment portfolio that consists of the assets whose incomes are modeled by variance-gamma distribution, gamma distribution, and constants. The derived formulas depend on the values of the generalized hypergeometric functions. As a corollary of the main result, we calculate the target semideviation. We also show how the obtained results generate analytical expressions for the value at risk and the expected shortfall monetary risk measures.

Библиографическая ссылка: 

Иванов Р.В. On lower partial moments for the investment portfolio with variance-gamma distributed returns // Lithuanian Mathematical Journal. 2022. Т. 62, № 1. С. 10-27.

68629

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

The complexity of election problems with group-separable preferences

ISBN/ISSN: 

1387-2532

DOI: 

10.1007/s10458-022-09549-7

Наименование источника: 

  • Autonomous Agents and Multi-Agent Systems

Обозначение и номер тома: 

Т. 36, вып.1

Город: 

  • Гейдельберг

Издательство: 

  • Springer

Год издания: 

2022

Страницы: 

18 (1-28)
Аннотация
We analyze the complexity of several NP-hard election-related problems under the assumptions that the voters have group-separable preferences. We show that under this assumption our problems typically remain NP-hard, but we provide more efcient algorithms if additionally the clone decomposition tree is of moderate height. We also show a polynomial time algorithm for sampling group-separable elections uniformly at random.

Библиографическая ссылка: 

Карпов А.В., Образцова С., Faliszewski P. The complexity of election problems with group-separable preferences // Autonomous Agents and Multi-Agent Systems. 2022. Т. 36, вып.1. С. 18 (1-28).

68628

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Доклад

Название: 

Solving the Problem of Dense Packing of Objects of Complex Geometry

ISBN/ISSN: 

ISBN 978-3-030-91552-0 / ISSN 2195-4356

DOI: 

10.1007/978-3-030-91553-7_12

Наименование конференции: 

  • 10th Conference on Modern Mechanical Engineering: Science and Education (MMESE 2021, Saint Petersburg)

Наименование источника: 

  • Advances in Mechanical Engineering. Lecture Notes in Mechanical Engineering

Город: 

  • Санкт Петербург

Издательство: 

  • Springer

Год издания: 

2022

Страницы: 

108-116
Аннотация
The paper is devoted to the problem of dense packing of objects of arbitrary geometric shape with generalization in terms of dimension. A new solution method which consists in transforming the shape of objects by voxelization and the subsequent applying the developed algorithm for placing orthogonal polyhedrons is proposed. The effectiveness of the application of the developed method is demonstrated by an example of solving the problem of generating a layout of parts on the platform of a 3D printer. The application of the developed algorithms for solving the problem of dense packing of objects inside containers of arbitrary geometric shape is shown.

Библиографическая ссылка: 

Чеканин В.А., Чеканин А.В. Solving the Problem of Dense Packing of Objects of Complex Geometry / Advances in Mechanical Engineering. Lecture Notes in Mechanical Engineering. Санкт Петербург: Springer, 2022. С. 108-116.

68615

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Доклад

Название: 

Solving the problem of decomposition of an orthogonal polyhedron of arbitrary dimension

ISBN/ISSN: 

2195-4356

DOI: 

10.1007/978-3-030-62062-2_6

Наименование конференции: 

  • 9th International Conference Modern Engineering: Science and Education (MMESE 2020, Saint Petersburg)

Наименование источника: 

  • Lecture Notes in Mechanical Engineering

Город: 

  • Cham

Издательство: 

  • Springer

Год издания: 

2021

Страницы: 

52-59
Аннотация
The paper is devoted to the problem of decomposition of an orthogonal polyhedron of arbitrary dimension into a set of large orthogonal objects. To solve this problem, an algorithm has been developed based on the application of the model of potential containers which is used in solving of orthogonal packing problems of arbitrary dimension. Examples of decomposition of two-dimensional and three-dimensional orthogonal polyhedrons are given.

Библиографическая ссылка: 

Чеканин В.А., Чеканин А.В. Solving the problem of decomposition of an orthogonal polyhedron of arbitrary dimension / Lecture Notes in Mechanical Engineering. Cham: Springer, 2021. С. 52-59.

Страницы